Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had vodka shots, passed out. How do I know if I was given heroin?

My bf shoots heroin and put a little of the liquid heroin in my mouth I think. About a pea size amount. I felt really good. But he says he didn t do it afterwards. I was buzzed on vodka at the time so I m questioning if I imagined it all. He said we fucked for an hour then I passed out. I can only remember about 5-10 minutes. It was great though. I feel like I want more. I felt so good. Do u think I was given heroin? Or just drunk?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is not possible to say what substance you were given because you say that you don't remember properly what happened. Since you were in an intoxicated state and had a black-out subsequently, you are not able to recall all the events which happened. But you do mention that you remember taking some heroin liquid orally and felt a high.

There are two things which are concerning here - one is your excessive and irresponsible drinking which has put you at risk of such dangers. Second is your current craving for the drug. Please be aware that these substances can not only cause many adverse health consequences, but such irresponsible drinking can put you at risk of a lot of harm and danger. If you are finding it difficult to control your drinking or the craving for the drug, please seek professional help.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor